Alert archive / Florida / Flash Flood Watches in 2015
Flash Flood Watch 9, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood watch at Nov 8, 2015, 8:50 AM CST for 11 counties in Florida. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2015, 8:50 AM CST (14:50 UTC)
- Expired
- Nov 9, 2015, 9:00 AM CST
- In force
- 24 hr
- Issued by
- NWS Tallahassee, FL
- Flood severity
- None
Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 73 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
402 WGUS62 KTAE 081450 FFATAE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TALLAHASSEE FL 950 AM EST SUN NOV 8 2015 ...HEAVY RAINFALL EXPECTED WITH FLASH FLOODING POSSIBLE ACROSS PARTS OF THE FLORIDA PANHANDLE THROUGH MONDAY MORNING... FLZ007>017-026-027-108-112-114-115-127-082200- /O.NEW.KTAE.FF.A.0009.151108T1450Z-151109T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTH WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-LIBERTY- INLAND WAKULLA-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL WAKULLA- INCLUDING THE CITIES OF...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...SWEETWATER... SOPCHOPPY...ST. MARKS 950 AM EST SUN NOV 8 2015 /850 AM CST SUN NOV 8 2015/ ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN FLORIDA: WALTON...HOLMES...WASHINGTON...BAY...JACKSON...CALHOUN... GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...AND WAKULLA. * THROUGH MONDAY MORNING * HEAVY RAIN IS EXPECTED TO MOVE INTO THE FLORIDA PANHANDLE TODAY AND LINGER INTO TONIGHT. RAINFALL TOTALS FOR THE ENTIRE EVENT IN THE WATCH AREA ARE FORECAST TO BE 3 TO 5 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS RAIN COULD LEAD TO FLOODING AND EMBEDDED AREAS OF HIGHER RAIN RATES MAY CAUSE FLOODING TO DEVELOP MORE QUICKLY IN SOME LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ AL
4 follow-up statements
083 WGUS62 KTAE 081713 FFATAE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TALLAHASSEE FL 1213 PM EST SUN NOV 8 2015 ...HEAVY RAIN EXPECTED OVER THE NEXT 36 HOURS ACROSS THE TRI STATE REGION WITH FLASH FLOODING POSSIBLE ACROSS NORTH FLORIDA... ALZ065>069-FLZ018-019-118-GAZ120>131-142>148-155>161-090415- /O.NEW.KTAE.FA.A.0001.151108T1713Z-151109T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND JEFFERSON-MADISON- COASTAL JEFFERSON-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...MONTICELLO...MADISON...GREENVILLE... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 1213 PM EST SUN NOV 8 2015 /1113 AM CST SUN NOV 8 2015/ ...A FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WATCH FOR SOUTHEAST ALABAMA...SOUTH GEORGIA...AND PORTIONS OF THE EASTERN BIG BEND OF FLORIDA * THROUGH MONDAY MORNING * STEADY MODERATE TO HEAVY RAIN IS EXPECTED TO PRODUCE WIDESPREAD TOTALS BETWEEN 3 TO 5 INCHES. THESE AMOUNTS MAY CAUSE LOCALIZED FLOODING RESULTING IN ROAD CLOSURES AND DIRT ROAD WASHOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FLZ007>017-026-027-108-112-114-115-127-090415- /O.CON.KTAE.FF.A.0009.000000T0000Z-151109T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTH WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-LIBERTY- INLAND WAKULLA-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL WAKULLA- INCLUDING THE CITIES OF...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...SWEETWATER... SOPCHOPPY...ST. MARKS 1213 PM EST SUN NOV 8 2015 /1113 AM CST SUN NOV 8 2015/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * THE WESTERN BIG BEND AND EASTERN PANHANDLE OF FLORIDA. * THROUGH MONDAY MORNING * HEAVY RAIN IS EXPECTED TO CONTINUE ACROSS THE FLORIDA PANHANDLE THIS AFTERNOON AND LINGER INTO TONIGHT. RAINFALL TOTALS FOR THE ENTIRE EVENT IN THE WATCH AREA ARE FORECAST TO BE 3 TO 5 INCHES... WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS RAIN COULD LEAD TO FLOODING AND EMBEDDED AREAS OF HIGHER RAIN RATES MAY CAUSE FLASH FLOODING TO DEVELOP IN SOME LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ HARRIGAN/LAMERS
227 WGUS62 KTAE 090233 FFATAE FLOOD WATCH NATIONAL WEATHER SERVICE TALLAHASSEE FL 933 PM EST SUN NOV 8 2015 ...HEAVY RAIN EXPECTED OVER THE NEXT 36 HOURS ACROSS THE TRI STATE REGION WITH FLASH FLOODING POSSIBLE ACROSS NORTH FLORIDA... FLZ007>017-026-027-108-112-114-115-127-091200- /O.CON.KTAE.FF.A.0009.000000T0000Z-151109T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTH WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-LIBERTY- INLAND WAKULLA-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL WAKULLA- INCLUDING THE CITIES OF...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...SWEETWATER... SOPCHOPPY...ST. MARKS 933 PM EST SUN NOV 8 2015 /833 PM CST SUN NOV 8 2015/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF FL AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN FL...COASTAL BAY...COASTAL FRANKLIN...COASTAL GULF...COASTAL WAKULLA AND SOUTH WALTON. IN NORTHWEST FLORIDA...CALHOUN...CENTRAL WALTON...GADSDEN...HOLMES...INLAND BAY...INLAND FRANKLIN...INLAND GULF...INLAND WAKULLA... JACKSON...LEON...LIBERTY...NORTH WALTON AND WASHINGTON. * THROUGH MONDAY MORNING * HEAVY RAIN IS EXPECTED TO CONTINUE ACROSS THE FLORIDA PANHANDLE THIS AFTERNOON AND LINGER INTO TONIGHT. RAINFALL TOTALS FOR THE ENTIRE EVENT IN THE WATCH AREA ARE FORECAST TO BE 3 TO 5 INCHES... WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS RAIN COULD LEAD TO FLOODING AND EMBEDDED AREAS OF HIGHER RAIN RATES MAY CAUSE FLASH FLOODING TO DEVELOP IN SOME LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ALZ065>069-FLZ018-019-118-GAZ120>131-142>148-155>161-091200- /O.CON.KTAE.FA.A.0001.000000T0000Z-151109T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND JEFFERSON-MADISON- COASTAL JEFFERSON-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...MONTICELLO...MADISON...GREENVILLE... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 933 PM EST SUN NOV 8 2015 /833 PM CST SUN NOV 8 2015/ ...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST ALABAMA...FL...NORTHWEST FLORIDA AND GEORGIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST ALABAMA...COFFEE...DALE...GENEVA...HENRY AND HOUSTON. IN FL... COASTAL JEFFERSON. IN NORTHWEST FLORIDA...INLAND JEFFERSON AND MADISON. IN GEORGIA...BAKER...BEN HILL...BERRIEN...BROOKS... CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY... EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER... MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS... TIFT...TURNER AND WORTH. * THROUGH MONDAY MORNING * STEADY MODERATE TO HEAVY RAIN IS EXPECTED TO PRODUCE WIDESPREAD TOTALS BETWEEN 3 TO 5 INCHES. THESE AMOUNTS MAY CAUSE LOCALIZED FLOODING RESULTING IN ROAD CLOSURES AND DIRT ROAD WASHOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
855 WGUS62 KTAE 090857 FFATAE FLOOD WATCH NATIONAL WEATHER SERVICE TALLAHASSEE FL 357 AM EST MON NOV 9 2015 ...AREAS OF HEAVY RAIN ACROSS THE TRI STATE REGION WILL CONTINUE THROUGH MID MORNING... FLZ007>017-026-027-108-112-114-115-127-091500- /O.CON.KTAE.FF.A.0009.000000T0000Z-151109T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTH WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-LIBERTY- INLAND WAKULLA-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL WAKULLA- INCLUDING THE CITIES OF...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...SWEETWATER... SOPCHOPPY...ST. MARKS 357 AM EST MON NOV 9 2015 /257 AM CST MON NOV 9 2015/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF FL AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN FL...COASTAL BAY...COASTAL FRANKLIN...COASTAL GULF...COASTAL WAKULLA AND SOUTH WALTON. IN NORTHWEST FLORIDA...CALHOUN...CENTRAL WALTON...GADSDEN...HOLMES...INLAND BAY...INLAND FRANKLIN...INLAND GULF...INLAND WAKULLA... JACKSON...LEON...LIBERTY...NORTH WALTON AND WASHINGTON. * UNTIL 10 AM EST /9 AM CST/ THIS MORNING * HEAVY RAIN IS EXPECTED TO CONTINUE ACROSS PORTIONS OF THE FLORIDA PANHANDLE AND WESTERN BIG BEND THROUGH MID MORNING. RAINFALL TOTALS FOR THE ENTIRE EVENT IN THE WATCH AREA ARE FORECAST TO BE 4 TO 6 INCHES... WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS RAIN COULD LEAD TO FLOODING AND EMBEDDED AREAS OF HIGHER RAIN RATES MAY CAUSE FLASH FLOODING TO DEVELOP IN SOME LOCATIONS. THE HEAVY RAIN WILL TAPER OFF LATER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ALZ065>069-FLZ018-019-118-GAZ120>131-142>148-155>161-091500- /O.CON.KTAE.FA.A.0001.000000T0000Z-151109T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND JEFFERSON-MADISON- COASTAL JEFFERSON-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...MONTICELLO...MADISON...GREENVILLE... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 357 AM EST MON NOV 9 2015 /257 AM CST MON NOV 9 2015/ ...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ THIS MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST ALABAMA...FL...NORTHWEST FLORIDA AND GEORGIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST ALABAMA...COFFEE...DALE...GENEVA...HENRY AND HOUSTON. IN FL... COASTAL JEFFERSON. IN NORTHWEST FLORIDA...INLAND JEFFERSON AND MADISON. IN GEORGIA...BAKER...BEN HILL...BERRIEN...BROOKS... CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY... EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER... MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS... TIFT...TURNER AND WORTH. * UNTIL 10 AM EST /9 AM CST/ THIS MORNING * STEADY MODERATE TO LOCALLY HEAVY RAIN WILL CONTINUE THIS MORNING BEFORE TAPERING OFF AROUND MIDDAY. THE ADDITIONAL RAINFALL...ALONG WITH THE 2 TO 4 INCHES WHICH HAS ALREADY FALLEND MAY CAUSE LOCALIZED FLOODING RESULTING IN ROAD CLOSURES AND DIRT ROAD WASHOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ CAMP
769 WGUS62 KTAE 091501 FFATAE FLOOD WATCH NATIONAL WEATHER SERVICE TALLAHASSEE FL 1001 AM EST MON NOV 9 2015 FLZ007>017-026-027-108-112-114-115-127-091615- /O.EXP.KTAE.FF.A.0009.000000T0000Z-151109T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTH WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-LIBERTY- INLAND WAKULLA-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL WAKULLA- INCLUDING THE CITIES OF...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...SWEETWATER... SOPCHOPPY...ST. MARKS 1001 AM EST MON NOV 9 2015 /901 AM CST MON NOV 9 2015/ ...FLASH FLOOD WATCH WILL EXPIRE AT 10 AM EST /9 AM CST/ THIS MORNING... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST FLORIDA WILL EXPIRE AT 10 AM EST /9 AM CST/ THIS MORNING. ALTHOUGH ADDITIONAL RAINFALL IS POSSIBLE TODAY, RAINFALL AMOUNTS SHOULD BE ON THE LIGHTER SIDE WITH AROUND AN INCH OR LESS AND THUS NOT LEAD TO ANY WIDESPREAD FLOODING. IN ADDITION, ANY ISOLATED HIGHER RAINFALL AMOUNTS SHOULD MAINLY BE CONFINED TO AREAS THAT HAVE NOT RECEIVED THE HIGHER AMOUNTS OF THE PAST FEW DAYS. $$ ALZ065>069-FLZ018-019-118-GAZ120>131-142>148-155>161-091615- /O.EXP.KTAE.FA.A.0001.000000T0000Z-151109T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND JEFFERSON-MADISON- COASTAL JEFFERSON-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...MONTICELLO...MADISON...GREENVILLE... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 1001 AM EST MON NOV 9 2015 /901 AM CST MON NOV 9 2015/ ...FLOOD WATCH WILL EXPIRE AT 10 AM EST /9 AM CST/ THIS MORNING... THE FLOOD WATCH FOR PORTIONS OF SOUTHEAST ALABAMA...NORTHWEST FLORIDA AND SOUTHWEST GEORGIA WILL EXPIRE AT 10 AM EST /9 AM CST/ THIS MORNING. ALTHOUGH ADDITIONAL RAINFALL IS POSSIBLE TODAY, RAINFALL AMOUNTS SHOULD BE ON THE LIGHTER SIDE WITH AROUND AN INCH OR LESS AND THUS NOT LEAD TO ANY WIDESPREAD FLOODING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood watch went out at Nov 8, 2:03 AM CST, 6 hours 47 minutes earlier.
Area forecast discussion, Nov 8, 2:03 AM CST, 6 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 AM EST SUN NOV 8 2015
.Near Term [Through Today]...
Wet, breezy, and much cooler day is on tap for the region as a
complex weather pattern evolves. Aloft, the flow across the CONUS
has split with a southern stream speed max pushing across the deep
south today. At the surface, a cold front has pushed south
through most of the forecast area (as of 07Z) with northeasterly
flow on the increase. A wave of low pressure has developed along
the front south of Louisiana which is enhancing low-level
convergence over the coastal waters.
Guidance has continued to trend stronger with the frontal wave over
the Gulf today, with a resulting increase in isentropic lift across
the frontal boundary. Expected layer of mid-level southerly flow has
deepened quite a bit from 24 hours ago. With the stronger forcing,
expect widespread rain across the area today as the low tracks east-
northeast along the stalling front. Rainfall amounts through this
afternoon will range from around 1 inch across the north to 2-2.5
inches south of I-10. Isolated spots could see heavier amounts.
Fortunately, with the northerly surface flow, instability is not
expected to be sufficient to support any severe storms over land
areas.
Temperatures will generally remain steady or slowly fall through the
day today, with high temperatures occurring early this morning.
By afternoon, temperatures will range from the upper 50s in the
north to the lower 70s in the far southeastern Big Bend.
.Short Term [Tonight Through Tuesday]...
Much of the forcing for heavy rain will remain in place through
tonight. The low will be weakening as we move into Monday with the
heavy rain threat ending during the day. For a discussion on storm-
total rainfall and any flooding concerns, please see the hydrology
discussion below. Drier air will return for Tuesday.
Temperatures will be pretty steady tonight and be a few degrees
milder than today on Monday. By Tuesday, we will return to
seasonal readings with highs ranging from the lower 70s north to
around 80 near Cross City.
.Long Term [Tuesday Night Through Sunday]...
Zonal flow aloft will be in place over the Southeast at the start of
the period with warm and dry conditions expected for Wednesday. An
upper trough over the western U.S. will sweep quickly eastward and
help drive a cold front across the forecast area Thursday or
Thursday night. PoPs associated with this frontal passage will be
kept in the slight to low-end chance range. It will remain warm
ahead of the front, but not at the record-breaking levels that
we've seen recently. After frontal passage, we will begin to see
cooler nighttime lows which will finally dip close to seasonal
levels (upper 40s north to lower 50s south) by Friday night.
&&
.Aviation...
[Through 06Z Monday] IFR cigs will develop this morning and remain
in place through tonight. Widespread rain will occasionally be
heavy, keeping visibility limited as well. In addition, gusty
northeast winds will impact all terminals.
&&
.Marine...
Small craft advisory conditions are expected to develop today across
the waters west of Apalachicola today as low pressure continues to
develop over the north central Gulf of Mexico. The eastern waters
should hold in the exercise caution range today, but the advisory
may need to be briefly extended eastward tonight. It should also
be noted that a risk for severe storms and waterspouts will be in
place today. As the low weakens and is absorbed by a front, winds
will quickly decrease on Monday. Light to moderate offshore winds
will then prevail through Tuesday night. Onshore winds will
increase ahead of the next front from Wednesday night into
Thursday with a frontal shift to northwest winds that afternoon.
&&
.Fire Weather...
No concerns.
&&
.Hydrology...
The Choctawhatchee River near Bruce has essentially crested right at
moderate flood and is forecast to remain there for a few days. There
is no other riverine flooding remaining across the HSA and only a
few sites are at action/bankfull stage. Periods of heavy rainfall
are becoming increasingly likely today and tonight and may not taper
off until Monday. Widespread totals of 2-3 inches are expected
across the forecast area, with 3-5" centered over the Florida Big
Bend and adjacent counties in South Georgia. With these totals
accumulating over roughly a 30-hour period, widespread areal
flooding is not expected at this time. Ensemble guidance indicates
that the upcoming rainfall could cause the Choctawhatchee River
at Caryville to return to flood stage next week and the crest at
Bruce to take even longer to fall below flood stage than currently
indicated. Fortunately, streamflows are very low in the Big Bend
and South Georgia rivers and streams, so while rises are expected,
riverine flooding may be avoided.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 70 64 72 63 77 / 100 90 60 30 10
Panama City 70 64 72 61 75 / 100 90 60 20 10
Dothan 63 54 63 54 73 / 100 90 60 20 10
Albany 64 55 63 56 73 / 100 90 70 40 10
Valdosta 70 60 69 62 75 / 100 90 70 30 10
Cross City 75 69 78 67 80 / 80 90 70 30 20
Apalachicola 72 67 74 63 76 / 100 90 70 30 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...Small Craft Advisory until 7 AM EST Monday FOR Coastal waters
from Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...CAMP
SHORT TERM...WOOL
LONG TERM...WOOL
AVIATION...CAMP
MARINE...WOOL
FIRE WEATHER...CAMP
HYDROLOGY...WOOLThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 12:06 AM CST | Special Marine Warning | TAE | 24 min | |
| Nov 8, 12:34 AM CST | Special Marine Warning | TAE | 56 min | |
| Nov 8, 1:32 AM CST | Special Marine Warning | TAE | 58 min | |
| Nov 8, 2:24 AM CST | Special Marine Warning | TAE | 66 min | |
| Nov 8, 2:47 AM CST | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 45 hr |
| Nov 8, 4:16 AM CST | Special Marine Warning | TAE | 59 min | |
| Nov 8, 5:53 AM CST | Special Marine Warning | TAE | 67 min | |
| Nov 8, 6:55 AM CST | Special Marine Warning | TAE | 65 min | |
| Nov 8, 7:53 AM CST | Special Marine Warning | TAE | 82 min | |
| Nov 8, 9:10 AM CST | Special Marine Warning | TAE | 65 min | |
| Nov 8, 10:07 AM CST | Special Weather Statement | TAE | Franklin | 23 min |
| Nov 8, 10:47 AM CST | Flash Flood Warning | TAE | Franklin | 118 min |
| Nov 8, 11:13 AM CST | Flood Watch | TAE | Jefferson, Madison | 22 hr |
| Nov 8, 12:16 PM CST | Special Marine Warning | TAE | 59 min | |
| Nov 8, 1:03 PM CST | Special Marine Warning | TAE | 57 min | |
| Nov 8, 1:06 PM CST | River Flood Warning | TAE | Holmes, Washington | 5 days |
| Nov 8, 2:14 PM CST | Special Marine Warning | TAE | 2 hr | |
| Nov 8, 4:12 PM CST | Special Marine Warning | TAE | 63 min |
Nearby
Flash Flood Watches in Florida, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.